# SDR IPXA2020062435895

- Difficulty date: June 23, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N126UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0810
- Aircraft time: 22,170 hours, 13,592 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: A5796040221400
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG, LEFT WING MIDDLE FLAP OTBD FACE HAS A BROKEN TAB.  REMOVED AND REPLACED THE TAB IAW SRM 51-40-21.
